# SDR QXEA0002351

- Difficulty date: August 16, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Chafed
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- RIGHT HAND MAIN LANDING GEAR RETRACT ACTUATOR MOUNT SURFACE ON NACELLE FRAME CHAFED.  REPAIRED IAW DHC-8 RD 8-54-523 AND SRM 51-00-06.
